My Holdings   Activate Remote Access

Rational Points, Rational Curves, and Entire Holomorphic Curves on Projective Varieties


About this Title

Carlo Gasbarri, Université de Strasbourg, Strastourg, France, Steven Lu, Université du Québec à Montréal, Montréal, Québec, Canada, Mike Roth, Queen’s University, Kingston, Ontario, Canada and Yuri Tschinkel, Courant Institute of Mathematical Sciences, New York, NY, Editors

Publication: Contemporary Mathematics
Publication Year 2015: Volume 654
ISBNs: 978-1-4704-1458-0 (print); 978-1-4704-2841-9 (online)
DOI: http://dx.doi.org/10.1090/conm/654

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Expository and survey articles

Research articles

View full volume PDF